MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS
Model Number HOYA ISERT 250 (+22.0 D)
Medical Device Problem Code Optical Decentration (1360)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As a part of our continuous monitoring and improvement efforts, this initial and final emdr is being submitted to fda as a reportable adverse event that occurred in the usa.The product was not returned.Therefore, the product investigation consisted of a review of the production and inspection records.The results of the investigation are listed below.The product was not available for the investigation.No abnormalities were found in production and inspection records of the product.Exact root cause is not determined.
 
Event or Problem Description
Returned implant card states "lens became dislocated in the eye - will be removed at a later date." distributor made several attempts to gather more information, but was unsuccessful.No other information available.Date explanted is not known.

Brand Name
HOYA ISERT 250
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
15335 fairfield ranch rd.
suite 250
chino hills CA 91709
MDR Report Key11038485
Report Number3006723646-2020-00021
Device Sequence Number1265262
Product Code HQL
UDI-Device Identifier04547480480824
UDI-Public04547480480824
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberHOYA ISERT 250 (+22.0 D)
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2018
Initial Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;